본문 바로가기
KERD
논문KCI 등재

Repeated Paradoxical Aggravation of Preexisting Psoriasis during Infliximab Treatment for Crohn's Disease

0

조회

0

다운로드

6

인용

0

참고문헌

키워드

주제분류피부과학

초록

As more rheumatologists and dermatologists have begun to use biological agents such as TNF-α blocker, they have confronted an unexpected complication: psoriasis was paradoxically aggravated or induced by the TNF-α blocker. Although it is not a common complication of TNF-α blocker, this aggravation may be more common than previously thought. To our knowledge, most reports about TNF-α blocker-induced psoriasis have been limited to western countries while only a few cases have been reported in Korea and Japan. In addition, new onset of pustular psoriasis by TNF-α blocker has been reported more commonly than worsening of preexisting psoriasis. Now we report a patient whose preexisting psoriasis vulgaris was aggravated repeatedly after using the TNF-α blocker, infliximab, to control Crohn's disease, which is a rare rheumatologic disease in Korea.

Abstract

As more rheumatologists and dermatologists have begun to use biological agents such as TNF-α blocker, they have confronted an unexpected complication: psoriasis was paradoxically aggravated or induced by the TNF-α blocker. Although it is not a common complication of TNF-α blocker, this aggravation may be more common than previously thought. To our knowledge, most reports about TNF-α blocker-induced psoriasis have been limited to western countries while only a few cases have been reported in Korea and Japan. In addition, new onset of pustular psoriasis by TNF-α blocker has been reported more commonly than worsening of preexisting psoriasis. Now we report a patient whose preexisting psoriasis vulgaris was aggravated repeatedly after using the TNF-α blocker, infliximab, to control Crohn's disease, which is a rare rheumatologic disease in Korea.

참고문헌 (9)

  1. Najarian DJ, "Connections between psoriasis and Crohn's disease", J Am Acad Dermatol, 48, pp.805~821 (2003)
  2. Peramiquel L, "Onset of flexural psoriasis during infliximab treatment for Crohn's disease", Clin Exp Dermatol, 30, pp.713~714 (2005)
  3. Takahashi H, "Psoriasiform and pustular eruption induced by infliximab", J Dermatol, 34, pp.468~472 (2007)
  4. Grinblat B, "Unexpected onset of psoriasis during infliximab treatment: comment on the article by Beuthien et al", Arthritis Rheum, 52, pp.1333~1334 (2005)
  5. Flendrie M, "Dermatological conditions during TNF-alpha-blocking therapy in patients with rheumatoid arthritis: a prospective study", Arthritis Res Ther, 7, pp.R666~R676 (2005)
  6. 최윤진, "Tumor Necrosis Factor-alpha (TNF-α) 길항제를 사용한 후 악화된 건선모양 발진 1예", 대한피부과학회지, 46(5), pp.721~723 (2008), 대한피부과학회
  7. de Gannes GC, "Psoriasis and pustular dermatitis triggered by TNF-{alpha} inhibitors in patients with rheumatologic conditions", Arch Dermatol, 143, pp.223~231 (2007)
  8. Heymann WR, "Tumor necrosis factor inhibitor-induced pustular psoriasis?", J Am Acad Dermatol, 56, pp.327~329 (2007)
  9. Sfikakis PP, "Psoriasis induced by anti-tumor necrosis factor therapy: a paradoxical adverse reaction", Arthritis Rheum, 52, pp.2513~2518 (2005)

이 간행물의 다른 논문 (13건)